# SDR YENA2025012700109

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 02535
- Aircraft time: 73,104 hours, 26,262 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2151, JFK-CUN. 'STRONG ODOR THROUGHOUT THE AIRCRAFT STARTING AT 12,000FT. THE SMELL WAS LIKE NAIL POLISH REMOVER. THE SMELL WAS REPORTED BY BOTH AFT AND FWD FLIGHT ATTENDANTS. CUSTOMERS WERE ALSO COMPLAINING ABOUT THE SMELL; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTIONS A & B1 & TSM TSM 05-50-00-810-831-A . IDENTIFIED ODOR AS TYPE 10-1C. DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER AMM 21-00-00-615-802. UNABLE TO DUPLICATE ODOR AT THIS TIME.AIRCRAFT IS OK FOR SERVICE.'
